# SDR 2014FA0000445

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: IU6R
- Make and model: Boeing 757
- System (JASC): 2910 · Hydraulic System, Main
- Part: Case
- Part number: 271T00705
- Condition: Cracked
- Location: Filter
- Component: Filter Module
- Component part number: 7588587103
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER CASE CRACKED AT THREADS.
